MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND ENDURANT BIFURCATED STENT GRAFT; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number ENBF3216C145E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Rupture (2208)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An endurant stent graft system was implanted in a patient for the endovascular treatment of a unknown sized abdominal aortic aneurysm.It was reported that during a routine follow up a type ia endoleak was noted.The patient experienced a pre-operative aneurysm rupture which the physician confirmed as a contained rupture.The patient received treatment with the implantation of an endurant cuff, placed to the sma and another manufactures covered stent into the left renal artery channeling down the aorta opening just passed the distal end of the endurant cuff with full inflow to the left renal artery with retrograde flow noted.The type ia endoleak did not resolve after endurant cuff deployment and ballooning.The physician deployed 17 endoanchors.The endoleak was not resolved and a small type ia endoleak was still visible after endoanchor deployment.As per the physician the cause of the event is aneurysm growth.No additional clinical sequelae were reported and the patient will be monitored.
 
Additional Manufacturer Narrative
Additional information was received for this case: the patient was treated with a 3232x49 cuff along with 17 endoanchors for a type ia endoleak.When the procedure ended there was still was a slight type ia endoleak.The physician performed reintervention.A 32/32/49 cuff was implanted up to sma.Another manufactures covered stent was placed into the left renal artery channeling down the aorta opening just passed the distal end of the endurant cuff with full inflow to the left renal artery with retrograde flow noted.The endoleak was noted as resolved after the second procedure.No additional clinical sequelae were reported and the patient is fine.If information is provided in the future, a supplemental report will be issued.

Brand Name
ENDURANT BIFURCATED STENT GRAFT
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7285387
Report Number2953200-2018-00269
Device Sequence Number19362068
Product Code MIH
UDI-Device Identifier00613994762436
UDI-Public00613994762436
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P102100
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/14/2013
Device Model NumberENBF3216C145E
Device Catalogue NumberENBF3216C145E
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/29/2018
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR